跳到主要內容

簡易檢索 / 詳目顯示

研究生: 張凱媛
Kai-Yuan Zhen
論文名稱: 雙環網路距離二以內的控制問題
Distance-two domination of double-loopnetworks.
指導教授: 廖勝強
Sheng-Chyang Liaw
口試委員:
學位類別: 碩士
Master
系所名稱: 理學院 - 數學系
Department of Mathematics
畢業學年度: 97
語文別: 英文
論文頁數: 23
外文關鍵詞: 1-domination number, Distance-two domination, double-loop networks, D_3, 2, 1-dominating set
相關次數: 點閱:7下載:0
分享至:
查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報
  • 由於實際資源分享問題,在此篇論文中我們考慮到控制問題的變形,稱為距離二以內的控制問題。
    這篇論文架構如下:第一節、介紹基本的定義,第二節、決定DL(n;1,2)控制數。第三節、決定DL(n;1,3)控制數。第四節、決定DL(n;1,n/2)控制數。最後一節是針對一般圖形,控制數的研究。


    Due to a practically resource sharing problem, we consider a variation of the domination problem in this thesis which we call the distance-two domination problem.
    This thesis is organized as follows. Section 1 gives basic definitions and notation. Section 2 investigates the distance-two domination of (n;1,2). Section 3 investigates the distance-two domination of (n;1,3). Section 4 investigates the distance-two domination of (n;1,n/2). We provide the integer programming method to canvass r_3,2,1(G) in the final section.

    Abstract (in English)................................ ii Contents............................................. iii 1 Introduction ...................................... 1 2 Distance-two domination of DL(n;1,2)............... 9 3 Distance-two domination of DL(n;1,3)............... 11 4 Distance-two domination of DL(n;1,n/2)............. 17 5 Further research with integer programming.......... 20 References........................................... 23

    References
    [1] B. Alspach and T. D. Parsons, Isomorphism of circulant graphs and digraphs,
    Discrete Mathematics 25 (1979), 97-108.
    [2] F. Boesch and R. Tindell, Circulants and Their Connectivities, Journal of
    Graph Theory 8 (1984), 487-499.
    [3] T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Domination in Graphs:
    Advanced Topices, Marcel Dekker, NY (1998).
    [4] T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination
    in Graphs, Marcel Dekker, NY (1998).
    [5] T. W. Haynes and P. J. Slater, Paired-domination in graphs, Networks 32
    (1998), 199-206.
    [6] F. R. Hsu, Distance-two domination of graphs, Master Thesis, National Central
    University (2006).
    [7] S. H. Huang, F. K. Hwang, and Y. H. Liu, Equivalent Double-Loop Networks,
    Taiwanese Journal of Mathematics 4 (2000), 661-668.
    [8] F. K. Hwang, A complementary survey on Double-Loop Network, Theoretical
    Computer Science 263 (2001), 211-229.
    [9] F. K. Hwang, P. E. Wright, and X. D. Hu, Exact Reliabilities of Most Reliable
    Double-Loop Networks, Networks 30 (1997), 81-90.
    [10] J. S. Lee, J. K. Lan, and C. Y. Chen, On Degenerate Double-Loop L-shapes,
    Journal of Interconnection Networks 7 (2006), 195-215.
    [11] D. B. West, Introduction to Graph Theory, 2nd ed., Prentice-Hall, NJ (2001).

    QR CODE
    :::